# SDR SWIA2020032649352

- Difficulty date: February 4, 2020
- Submitted: March 26, 2020
- Operation: Air carrier
- Aircraft: N709BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7850
- Aircraft time: 38,208 hours, 32,915 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*  L/H FORWARD AVIONICS DOOR STOP FITTING ON FUSELAGE IS CHAFED.   (C-CHECK) RO 3/25/2020   REPLACED  L/H FORWARD AVIONICS DOOR STOP FITTING ON FUSELAGE. REF CRJ200 SRM AND BOMBARDIER ENG. DWG. COMPLIED WITH (CL600-2B19) STRUCTURAL MAJOR REPAIR (**RII**)
